Asymptotics of surface waves captured by shores and by
Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 575-579
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_3_a14,
author = {S. Yu. Dobrokhotov},
title = {Asymptotics of surface waves captured by shores and by},
journal = {Doklady Akademii Nauk},
pages = {575--579},
year = {1986},
volume = {289},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a14/}
}
S. Yu. Dobrokhotov. Asymptotics of surface waves captured by shores and by. Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 575-579. http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a14/